EconPapers    
Economics at your fingertips  
 

Quantitative Stability of Two-Stage Linear Second-Order Conic Stochastic Programs with Full Random Recourse

Qingsong Duan (), Mengwei Xu, Shaoyan Guo () and Liwei Zhang ()
Additional contact information
Qingsong Duan: School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China
Mengwei Xu: School of Mathematics, Tianjin University, Tianjin 300072, P. R. China
Shaoyan Guo: School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China
Liwei Zhang: School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China

Asia-Pacific Journal of Operational Research (APJOR), 2018, vol. 35, issue 05, 1-24

Abstract: In this paper, we consider quantitative stability for full random two-stage linear stochastic program with second-order conic constraints when the underlying probability distribution is subjected to perturbation. We first investigate locally Lipschitz continuity of feasible set mappings of the primal and dual problems in the sense of Hausdorff distance which derives the Lipschitz continuity of the objective function, and then establish the quantitative stability results of the optimal value function and the optimal solution mapping for the perturbation problem. Finally, the obtained results are applied to the convergence analysis of optimal values and solution sets for empirical approximations of the stochastic problems.

Keywords: Stochastic program; second-order conic optimization; optimal value function; solution mapping; quantitative stability (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0217595918500318
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:apjorx:v:35:y:2018:i:05:n:s0217595918500318

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0217595918500318

Access Statistics for this article

Asia-Pacific Journal of Operational Research (APJOR) is currently edited by Gongyun Zhao

More articles in Asia-Pacific Journal of Operational Research (APJOR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:apjorx:v:35:y:2018:i:05:n:s0217595918500318